Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The $ p$-periodicity of the mapping class group and the estimate of its $ p$-period


Author: Yining Xia
Journal: Proc. Amer. Math. Soc. 116 (1992), 1161-1169
MSC: Primary 57R20; Secondary 20F34, 20H10, 30F99, 55R40, 57M60
MathSciNet review: 1104406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine completely the primes $ p$ for which the Farrell-Tate cohomology of the mapping class group $ {\Gamma _g}$ is $ p$-periodic. We also estimate the $ p$-period of a $ p$-periodic $ {\Gamma _g}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20, 20F34, 20H10, 30F99, 55R40, 57M60

Retrieve articles in all journals with MSC: 57R20, 20F34, 20H10, 30F99, 55R40, 57M60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1104406-2
PII: S 0002-9939(1992)1104406-2
Article copyright: © Copyright 1992 American Mathematical Society